Sign in
Symplectic Lefschetz fibrations with arbitrary fundamental groups
Journal article   Peer reviewed

Symplectic Lefschetz fibrations with arbitrary fundamental groups

J Amorós, F Bogomolov, L Katzarkov and T Pantev
Journal of differential geometry, Vol.54(3), pp.489-545
2000-01-01

Abstract

In this paper we give an explicit construction of a symplectic Lefschetz fibration whose total space is a smooth compact four dimensional manifold with a prescribed fundamental group. We also study the numerical properties of the sections in symplectic Lefschetz fibrations and their relation to the structure of the monodromy group.

Metrics

Details

Logo image